# SDR ASAA2016041316388

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,919 hours, 9,794 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN BOTH FMC'S SHOWED VTK FO, LESS THAN 5 SECONDS. ALL DATA DUMPED.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE IAW FIM 34-61, TASK 801,  SENSOR STATUS AND INFLIGHT FAULTS SHOW NO FAULTS.  SYS GROUND VERIFICATION TEST NORMAL.
